# SDR CA110502001

- Difficulty date: April 29, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 32,236 hours
- Engine: Ge CF343A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Tank
- Part number: 5079T05G01
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE, HIGH OIL CONSUMPTION WAS NOTED ON THE RH ENGINE (CF34-3A1, S/N 807264, TSR 7858, CSR 6203). INITIAL INVESTIGATION INDICATED AN OIL LEAK ON THE ENGINE. THE ENGINE WAS CLEANED AND GROUND RUNS CARRIED OUT. A CRACK AT THE TOP WELD OF THE OIL TANK WAS FOUND. THE RH ENGINE OIL TANK WAS REPLACED AND THE A/C RETURNED TO SERVICE. OIL TANK P/N 5079T05G01, S/N 99207. (TC# 20110502001)
